International Journal of Mathematics and Mathematical Sciences
Volume 13 (1990), Issue 2, Pages 243-246

A note on some spaces Lγ of distributions with Laplace transform

Salvador Pérez Esteva

Instituto de Matemáticas, Universidad Nacional Autónoma de México, México, D.F. 04510, Mexico

Received 2 March 1989

Copyright © 1990 Salvador Pérez Esteva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


In this paper we calculate the dual of the spaces of distributions Lγ introduced in [1]. Then we prove that Lγ is the dual of a subspace of C().